75 0

A QUADRATIC FUNCTIONAL EQUATION IN INTUITIONISTIC FUZZY 2-BANACH SPACES

Title
A QUADRATIC FUNCTIONAL EQUATION IN INTUITIONISTIC FUZZY 2-BANACH SPACES
Author
박춘길
Keywords
Intuitionistic fuzzy 2-normed space; Fixed point; Hyers-Ulam stability; Quadratic functional equation
Issue Date
2016-10
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 21, NO 4, Page. 761-768
Abstract
In this paper, we define an intuitionistic fuzzy 2-normed space. Using the fixed point alternative approach, we investigate the Hyers-Ulam stability of the following quadratic functional equation f(ax + by) + f(ax - by) = a/2 f (x + y) + a/2 f(x - y) + (2a(2) - a)f (x) + (2b(2) - a) f (y) in intuitionistic fuzzy 2-Banach spaces.
URI
http://www.eudoxuspress.com/images/VOLUME-21-JOCAAA-2016-ISSUE-4.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/100533
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE